# SDR SWAA062154

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N649SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27719
- Aircraft time: 31,112 hours, 25,653 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE GIRT BAR CABLE MISROUTED.  REROUTED EVAC SLIDE CABLE PER MM.
